Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 47, NWS Albuquerque, NM

May 30, 2005San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2005, 5:02 PM MDT for San Miguel County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2005, 5:02 PM MDT (23:02 UTC)
Expired
May 30, 2005, 5:45 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County San Miguel County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 1:30 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2005-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2005-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 302302
SVRABQ
NMC047-302345-
/O.NEW.KABQ.SV.W.0047.050530T2302Z-050530T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT MON MAY 30 2005

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 545 PM MDT

* AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTHWEST OF BELL RANCH...OR ABOUT 20 MILES SOUTHWEST OF
  MOSQUERO...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELL RANCH AROUND 510 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
NORTHEAST NEW MEXICO.

LAT...LON 3557 10380 3553 10378 3549 10382 3531 10403
      3530 10403 3549 10432 3568 10427 3568 10427
      3568 10389

$$

23
2 follow-up statements
000 
WWUS55 KABQ 302317
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 PM MDT MON MAY 30 2005

NMC047-302345-
/O.CON.KABQ.SV.W.0047.000000T0000Z-050530T2345Z/
SAN MIGUEL-
517 PM MDT MON MAY 30 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAN
MIGUEL COUNTY UNTIL 545 PM MDT...

AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BELL RANCH...OR ABOUT 15 MILES SOUTHWEST OF MOSQUERO...
MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  4 MILES NORTH OF BELL RANCH AROUND 520 PM MDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
NORTHEAST NEW MEXICO.

LAT...LON 3557 10380 3553 10378 3549 10382 3531 10403
      3530 10403 3549 10432 3568 10427 3568 10427
      3568 10389

$$

23
000 
WWUS55 KABQ 302332
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 PM MDT MON MAY 30 2005

NMC047-302345-
/O.CON.KABQ.SV.W.0047.000000T0000Z-050530T2345Z/
SAN MIGUEL-
531 PM MDT MON MAY 30 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAN
MIGUEL COUNTY UNTIL 545 PM MDT...

AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BELL RANCH...OR ABOUT 16 MILES SOUTH OF MOSQUERO...
MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EAST CENTRAL SAN MIGUEL COUNTY AROUND 540 PM MDT...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
NORTHEAST NEW MEXICO.

LAT...LON 3557 10380 3553 10378 3549 10382 3531 10403
      3530 10403 3549 10432 3568 10427 3568 10427
      3568 10389

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:00 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 30, 3:00 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT MON MAY 30 2005

.DISCUSSION...UPPER LOW TRACKING NORTH OF FOUR CORNERS REGION ATTM.
DRIER AIR MOVING INTO NORTHWEST QUARTER ALOFT...AND DEWPOINTS HAVE
COME DOWN OVER THAT AREA AS WELL. EXCEPT AT GALLUP WHERE WIND HAS
DECREASED LAST HOUR...WIND HAS NOT EXCEEDED THE RED FLAG WARNING
CRITERIA...THEREFORE WARNING WILL BE CANCELLED.

HOWEVER...40S DEWPOINTS STILL ENTRENCHED FROM CATRON COUNTY
SOUTHWARD AND EASTWARD. CELL MOVING OVER METRO AREA THIS AFTERNOON
PRODUCED A BRIEF ROUND OF PEA HAIL AND 0.40 IN RAIN ON ABQ WEST
SIDE. PULLED THE ISOLD AREA OF POPS BACK WESTWARD TO THE CONTDVD FOR
THIS EVENING...THOUGH MAY BE MOSTLY OVER WITH FROM RIO GRANDE VALLEY
WESTWARD BY EARLY EVENING.  IN THE EAST...LAPS CAPE VALUES CONTINUE
TO CLIMB OVER 2000 J/KG WITH AXIS STRETCHING ACROSS SAN
MIGUEL...QUAY...HARDING AND UNION COUNTIES.

OTHERWISE...UPPER TROUGH SWINGS THROUGH STATE AND EXITS TO EAST
MIDDAY TUESDAY. LOOKS LIKE A WEAK BOUNDARY IS STILL ON TAP TO DROP
INTO NORTHEAST NEW MEXICO TUESDAY...BUT DON/T EXPECT MUCH
COOLING...MAIN AFFECT MAY BE TO ENHANCE MOIST LOW LEVEL UPSLOPE.

WEDNESDAY MAY BE THE MOST QUIET DAY OF THE WEEK WEATHER WISE...AS A
SHORT WAVE RIDGE BUILDS. MOISTURE SEEN ADVECTING NORTHEASTWARD IN
SATELLITE IMAGERY AHEAD OF UPPER LOW OFF BAJA MAY REMAIN SUPPRESSED
UNTIL MIDWEEK BY STRONGER WESTERLIES ASSOCIATED WITH LOW PRESSURE
DOMINATING THE NORTHWEST U.S. BOTH NAM/GFS CONTINUE TO SHOW A GOOD
SLUG OF AT LEAST HIGH LEVEL MOISTURE CROSSING MUCH OF THE STATE
POSSIBLY LATE WEDNESDAY THROUGH LATE THURSDAY AS THE BAJA LOW
WEAKENS AND BEGINS TO TRACK EAST NORTHEASTWARD. IN ANY
EVENT...EXPECT AN ACTIVE WEATHER PATTERN FOR THE CENTRAL MOUNTAIN
CHAIN EASTWARD PERSISTING THROUGH THE END OF THE WEEK AS A TROUGH
EXTENDS THROUGH THE GREAT BASIN AND ARIZONA...LIKELY PRODUCING SOME
AFTERNOON BREEZY TO WINDINESS AND DRYLINE THUNDERSTORMS IN NEW
MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  48  81  47  87 /   0   0   0   0
GALLUP..........................  41  77  39  84 /   0   0   0   0
GRANTS..........................  45  78  41  84 /  10   0   0   0
GLENWOOD........................  48  84  46  90 /  10   0   0   0
CHAMA...........................  34  68  33  75 /  20  10  10  10
LOS ALAMOS......................  44  75  42  80 /  20  10  10  10
RED RIVER.......................  35  63  31  69 /  30  30  20  20
TAOS............................  41  74  37  79 /  20  10  10  10
SANTA FE........................  45  75  43  80 /  20  10  10  10
SANTA FE AIRPORT................  48  77  45  82 /  20  10  10  10
ESPANOLA........................  47  80  43  85 /  20  10  10  10
ALBUQUERQUE HEIGHTS.............  56  81  56  87 /  10   0   0   0
ALBUQUERQUE VALLEY..............  51  83  50  88 /  10   0   0   0
ALBUQUERQUE FOOTHILLS...........  53  80  53  85 /  10   0   0   0
ALBUQUERQUE WEST MESA...........  55  83  55  88 /  10   0   0   0
SOCORRO.........................  52  85  53  90 /  10   0   0   0
SANDIA PARK/CEDAR CREST.........  48  73  49  79 /  10  10  10  10
MORIARTY/ESTANCIA...............  46  76  49  83 /  20  10  10  10
CARRIZOZO.......................  54  82  54  87 /  10   0   0   0
RUIDOSO.........................  51  76  52  79 /  20  10   0  10
RATON...........................  44  73  42  78 /  50  30  30  20
LAS VEGAS.......................  45  75  43  80 /  40  30  30  20
ROY.............................  49  74  49  79 /  50  30  30  20
CLAYTON.........................  51  72  50  80 /  60  30  40  20
SANTA ROSA......................  53  83  52  86 /  40  20  20  20
TUCUMCARI.......................  56  82  55  89 /  50  30  30  20
FORT SUMNER.....................  57  82  55  89 /  40  20  20  20
CLOVIS..........................  55  83  56  86 /  40  30  20  20
PORTALES........................  57  84  57  88 /  40  20  20  20
ROSWELL.........................  59  88  58  91 /  30  10  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 30, 6:00 AM MDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT MON MAY 30 2005

NMZ001>021-026-311200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT MON MAY 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
EARLY EVENING EAST OF THE CENTRAL MOUNTAIN CHAIN. LARGE HAIL WILL BE
THE MAIN THREAT...BUT DAMAGING WINDS ARE ALSO POSSIBLE AS STORMS
SHIFT EAST ACROSS THE PLAINS LATE TODAY. HEAVY RAIN COULD LEAD TO
LOCALIZED FLOODING WHERE SIGNIFICANT RAIN FELL OVER THE PAST FEW
DAYS...ESPECIALLY IN THE NORTHEAST.

IN ADDITION...HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND
STREAMS OVER NORTHERN NEW MEXICO. THE MAIN AREA OF CONCERN INCLUDES
THE CABRESTO CREEK AND RED RIVER...WHERE A FLOOD WARNING CONTINUES.
SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN.

FINALLY...A FEW DRY THUNDERSTORMS ARE PREDICTED IN THE NORTHWEST
PART OF THE STATE TODAY. LIGHTNING STRIKES...IN CONJUNCTION WITH
GUSTY WINDS AND VERY LITTLE RAIN COULD SPARK WILDFIRES LATER TODAY.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHEAST
PART OF NEW MEXICO ON TUESDAY WITH LARGE HAIL THE MAIN THREAT.

HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER
NORTHERN NEW MEXICO. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS
TO RISE ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
MANY AREAS ACROSS NORTHERN AND EASTERN NEW MEXICO. REPORT SEVERE
WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.

19

In the hours before

Special weather statement, May 30, 2:34 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
234 PM MDT MON MAY 30 2005

NMZ003-009-010-302115-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-UPPER RIO GRANDE VALLEY-

...STRONG THUNDERSTORM MOVING OVER THE ALBUQUERQUE METRO AREA...

AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAIN...WINDS UP TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LOS RANCHOS DE
ALBUQUERQUE. MOVEMENT WAS EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALAMEDA...NORTH VALLEY...
PARADISE HILLS...SANDIA HEIGHTS AND SANDIA PUEBLO.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

23
Special weather statement, May 30, 2:54 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT MON MAY 30 2005

NMZ005-302145-
NORTHEAST HIGHLANDS-

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
NORTHEAST NEW MEXICO.

...STRONG THUNDERSTORM MOVING OVER NORTHERN SAN MIGUEL AND SOUTHERN
MORA COUNTIES...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAIN...WINDS UP TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 9 MILES SOUTHWEST OF
WATROUS. MOVEMENT WAS NORTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE SHOEMAKER...WATROUS AND
VALMORA.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

23
Special weather statement, May 30, 3:24 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 PM MDT MON MAY 30 2005

NMZ003-004-302200-
SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-

...STRONG THUNDERSTORM MOVING OVER THE UPPER RIO GRANDE VALLEY...

AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAIN...WINDS UP TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR EMBUDO.
MOVEMENT WAS NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE DIXON...PILAR...RINCONADA
AND VELARDE.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

23
Special weather statement, May 30, 3:51 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 PM MDT MON MAY 30 2005

NMZ005-302230-
NORTHEAST HIGHLANDS-

...STRONG THUNDERSTORM MOVING OVER NORTHWESTERN COLFAX COUNTY...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAIN...WINDS UP TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 17 MILES NORTHWEST
OF RATON CREWS AIRPORT. MOVEMENT WAS NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL
COLFAX COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA
WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR
WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
NORTHEAST NEW MEXICO.

23
Special weather statement, May 30, 4:20 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
420 PM MDT MON MAY 30 2005

NMZ002-003-302245-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-

...STRONG THUNDERSTORM MOVING OVER EASTERN SANDOVAL AND WESTERN
SANTA FE COUNTIES...

AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAIN...WINDS UP TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES WEST OF
COCHITI PUEBLO. MOVEMENT WAS EAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE COCHITI LAKE...LA
BAJADA...LA CIENEGA...PENA BLANCA AND SANTO DOMINGO PUEBLO.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

23
Special weather statement, May 30, 4:38 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT MON MAY 30 2005

NMZ005-012-302330-
CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS-

...STRONG THUNDERSTORM MOVING OVER SOUTHEASTERN MORA AND NORTHEAST
SAN MIGUEL COUNTIES...

AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAIN...WINDS UP TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES EAST OF
MAES. MOVEMENT WAS EAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE BELL RANCH.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA
WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR
WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR
NORTHEAST NEW MEXICO.

23

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:14 PM MDTSevere Thunderstorm WarningABQGuadalupe53 min
May 30, 3:48 PM MDTSevere Thunderstorm WarningABQMora42 min
May 30, 4:44 PM MDTSevere Thunderstorm WarningABQColfax31 min
May 30, 4:54 PM MDTSevere Thunderstorm WarningABQGuadalupe51 min
May 30, 5:30 PM MDTSevere Thunderstorm WarningABQSan Miguel48 min
May 30, 5:46 PM MDTTornado WarningABQSan Miguel29 min
May 30, 5:49 PM MDTSevere Thunderstorm WarningABQGuadalupe45 min
May 30, 5:55 PM MDTSevere Thunderstorm WarningABQChaves65 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.